# SDR VNAA0805017

- Difficulty date: May 12, 2008
- Submitted: July 14, 2008
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 9,337 hours, 9,646 cycles
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LT PACK FELL OFF LINE FOLLOWED BY A HIGH PRESSURE CAS MESSAGE.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED AN OPERATIONAL TEST OF THE ACS SYSTEM IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  OPERATIONAL CHECKS WERE GOOD AT THIS TIME.  AIRCRAFT WAS RELEASED FOR SERVICE.
